IEEE - Institute of Electrical and Electronics Engineers, Inc. - A new proof of the discrete-time bounded-real lemma and lossless bounded-real lemma

Author(s): V. Singh
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 1987
Volume: 34
Page(s): 960 - 962
ISSN (Paper): 0098-4094
DOI: 10.1109/TCS.1987.1086218
Regular:

Recently, Vaidyanathan [1] presented the discrete-time bounded-real lemma and lossless bounded-real lemma. He derived the lemmas employing energy-balance arguments. The present paper provides an... View More

Advertisement